×

Found 1,470 Documents (Results 1–100)

100
MathJax

On the distribution density of the first exit point of a diffusion process with break from a small circular neighborhood of its initial point. (English. Russian original) Zbl 1479.35307

J. Math. Sci., New York 258, No. 6, 935-946 (2021); translation from Zap. Nauchn. Semin. POMI 486, 286-302 (2019).
MSC:  35J25
PDF BibTeX XML Cite
Full Text: DOI

Stability of heat kernel estimates and parabolic Harnack inequalities for general symmetric pure jump processes. (English) Zbl 1479.60158

Grigor’yan, Alexander (ed.) et al., Analysis and partial differential equations on manifolds, fractals and graphs. Contributions of the conference, Tianjin, China, September 2019. Berlin: De Gruyter. Adv. Anal. Geom. 3, 3-25 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Stability of heat kernel estimates for symmetric non-local Dirichlet forms. (English) Zbl 07403473

Memoirs of the American Mathematical Society 1330. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-4863-9/pbk; 978-1-4704-6638-1/ebook). v, 89 p. (2021).
MSC:  60-02 60J35 35K08 60J75 31C25 60J25 60J45
PDF BibTeX XML Cite
Full Text: DOI arXiv

Nonparametric Bayesian nonnegative matrix factorization. (English) Zbl 1478.68302

Torra, Vicenç (ed.) et al., Modeling decisions for artificial intelligence. 17th international conference, MDAI 2020, Sant Cugat, Spain, September 2–4, 2020. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12256, 132-141 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software